Germany timetable

Thursday  19th July    
Formula 1 Formula 1 Pirelli Hot Laps 12:30 - 13:00
Formula 1 Press Conference - Press Room 15:00 - 16:00
Promoter Activity Public Pit Lane Walk & Track Tours For 3 Day Ticket Holders Only 16:00 - 18:00
Formula 1 F1 Experience - Pit Lane Walk (F1 Experience Guests Only) 18:00 - 18:30
Formula 1 F1 Experience - Truck Tour (F1 Experience Guests Only) 18:30 - 19:30
     
Friday 20th July    
Formula 1 Paddock Club Pit Lane Walk 08:30 - 09:15
ADAC F4 Practice Session 09:45 - 10:15
Formula 1 Practice 1 11:00 - 12:30
BOSS GP First Practice Session 13:00 - 13:25
Formula 1 Press Conference - Press Room 13:00 - 14:00
Paddock Club Paddock Club Truck Tour 13:45 - 14:15
Paddock Club Paddock Club Pit Lane Walk 13:45 - 14:15
Formula 1 Practice 2 15:00 - 16:30
Formula 1 Formula 1 Pirelli Hot Laps 16:45 - 17:15
Porsche Mobil 1 Supercup Practice Session 17:20 - 18:05
BOSS GP Second Practice Session 18:30 - 18:55
Paddock Club Paddock Club Truck Tour 19:00 - 19:30
Promoter Activity Marshal Pit Lane Walk 19:00 - 19:45
     
Saturday 21st July    
Paddock Club Paddock Club Truck Tour 08:30 - 09:00
Paddock Club Paddock Club Pit Lane Walk 09:00 - 09:30
Formula 1 Team Pit Stop Practice 09:10 - 09:30
ADAC F4 Qualifying Session 1 09:50 - 10:05
ADAC F4 Qualifying Session 2 10:10 - 10:25
BOSS GP Qualifying Session 10:50 - 11:20
Formula 1 Practice 3 12:00 - 13:00
Paddock Club Paddock Club Truck Tour 13:15 - 13:45
Paddock Club Paddock Club Pit Lane Walk 13:15 - 13:45
Porsche Mobil 1 Supercup Qualifying Session 13:55 - 14:25
Formula 1 Qualifying 15:00 - 16:00
Formula 1 Formula 1 Pirelli Hot Laps 16:30 - 16:50
ADAC F4 First Race (TBC Laps or 30 Mins) 17:00 - 17:35
Formula 1 TBC Fan Forum - Fan Zone 18:00 - 19:00
BOSS GP First Race (TBC Laps or 20 Mins) 18:00 - 18:25
Paddock Club Paddock Club Truck Tour 18:30 - 19:00
     
Sunday 22nd July
   
Paddock Club Paddock Club Truck Tour 08:50 - 09:20
ADAC F4 Second Race (TBC Laps or 30 Mins) 10:10 - 10:45
BOSS GP Second Race (TBC Laps of 25 Mins) 11:10 - 11:40
Porsche Mobil 1 Supercup Race (14 Laps or 30 Mins) 12:05 - 12:40
Formula 1 Formula 1 Pirelli Hot Laps 12:50 - 13:10
Paddock Club Paddock Club Pit Lane Walk 13:15 - 14:05
Paddock Club Paddock Club Truck Tour 13:25 - 13:55
Formula 1 Drivers' Track Parade 13:30 - 14:00
Promoter Activity Starting Grid Presentation 14:00 - 14:15
Formula 1 National Anthem 14:54 - 14:56
Formula 1 Grand Prix (67 Laps or 120 Mins) 15:10 - 17:10


* Please note that this timetable is subject to amendments